Search published articles

Showing 1 results for We Not Only Use An Approximate Identity

Volume 18, Issue 52 (7-2003)

To prove the famous Cohen factorization theorem, even in Banach algebras, having a bounded approximate identity has special importance. In extending the Cohen’s theorem to topological algebras, we not only use an approximate identity, but some more powerful boundedness is also needed. Here we recall an open problem about uniformly bounded approximate identities on complete metrizable LMC algebras, and try to answer it1.

Page 1 from 1     

© 2023 CC BY-NC 4.0 | Quarterly Journal of Science Kharazmi University

Designed & Developed by : Yektaweb